# SDR AALA20110608LGA01

- Difficulty date: June 7, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N70529
- Make and model: Doug DC-9-82
- Aircraft serial: 49921
- Aircraft time: 60,328 hours, 31,254 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHTS FROM ROWS 17 TO ROW 11 INOPERATIVE.  RE-SEATED BATTERIES AT ROW 8.  OPS CHECK NORMAL.
